# SDR ASAA2017010919594

- Difficulty date: January 9, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A98724
- Condition: Gouged
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR SUPPORT GOUGED BS 967 - 986, LBL 16. ACFT GROUNDED.  REMOVED THE GOUGE IAW SRM 53-70-51, 51-10-2.   REMOVED AND REPLACED FLOOR SUPPORT IAW DWG 140A9870 REV B AND SRM 51-10-02.
